Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleWeight ideals associated to regular and log-linear arrays
Author(s) Jeremiah W. Johnson
TypeArticle in Journal
AbstractAbstract Certain weight-based orders on the free associative algebra R = k〈x 1 , , x t〉 can be specified by t × ∞ arrays whose entries come from the subring of positive elements in a totally ordered field. If such an array satisfies certain additional conditions, it produces a partial order on R which is an admissible order on the quotient R / I , where the ideal I is a homogeneous binomial ideal called the weight ideal associated to the array. The structure of the weight ideal is determined entirely by the array. This article discusses the structure of the weight ideals associated to two distinct types of arrays which define admissible orders on the associated quotient algebra.
KeywordsNoncommutative Gröbner bases, Gröbner bases, Admissible orders
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717114000546
LanguageEnglish
JournalJournal of Symbolic Computation
Volume67
Number0
Pages1 - 15
Year2015
Edition0
Translation No
Refereed No
Webmaster